Skip to Content

My bother takes remeron,xanex and zypreca I think this is a bad combination she says she feels like?

Responses (2)

marjorie zych 6 Jul 2010

Doesn't look like you got a chance to fininsh your thought here, but I too think it sounds like a bad mix. I have been on all three but at different times and couldn't mix them myself, I tried mixing two of these together and didn't do well but everyone is different though. Is he on supervision by a psychiatrist I hope? Some General Practitioners or Internists go nuts with alot of meds that they are not experts on like these for one please advise your brother to be carful and follow doctors/pharmacists directions and try to keep an eye out for awhile to make sure he is o.k., feel free to write in for support for yourself too if needed, families of mental health patients need support too in order to help their families get better, this is a good site for support there are alot of good people here, marjorie zych

Rajive Goel 7 Jul 2010

I think your brother is right, please read more on this site: https://www.drugs.com/interactions-check.php?drug_list=1640-1015,133-54,1744-1113, hope it helps?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Xanex and seizures?

Posted 25 Sep 2011 2 answers

Mirtazapine -what does remeron 45mg have in it?

Posted 2 May 2014 1 answer

Does Remeron make you overly tired?

Posted 8 May 2014 2 answers

Help I need some answers?

Posted 2 Oct 2014 3 answers

Remeron realy works for insomia and axiety?

Posted 24 Dec 2015 1 answer